# SDR ABXA9800744

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND THAT COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCY LIGHTING BATTERY PACK IAW DC8 MM 33-50-01.  OPS CHECKED GOOD.
